What is a Cannabis Overdose?
A cannabis overdose refers to the ingestion of excessive amounts of cannabis, leading to symptoms such as anxiety, paranoia, rapid heartbeat, and disorientation. While it is rare, it is important to be aware of the potential risks.
Risks and Symptoms
- Anxiety and Paranoia
- Rapid Heartbeat
- Disorientation and Confusion
- Loss of Coordination
- Excessive Drowsiness
Who is at Risk?
Those who are new to cannabis, have a low tolerance, or consume high-potency strains are at a higher risk of overdosing.
How to Help a Friend Who Overdosed on Weed
Preventing an Overdose
To prevent an overdose, start with a low dose, wait at least two hours before taking more, and be cautious when mixing with other substances.
overdose on weed vs alcohol which is more dangerous
What to Do If You Overdose
If you or someone else is experiencing symptoms of a cannabis overdose, seek immediate medical attention. It is crucial to get help promptly.